What does'mild mucosal thickening in the anterior left maxillary sinuses'mean?
User rating for this question
Husband went to Dr and ENT for dissiness, nausea and vomiting. Some light sensitivity. Some head pressure over eye brows no pain. no visible ear fluid sinus seem clear labs normal for type 1 diabetic with higher sugar readings non fasting A1C 11.5 cholesterol high CAT Scan findings: mild mucosal thickening in the anterior left maxillary sinuses Can you explain these findings? everything else on scan was normal. could this explain symptoms?
Posted Mon, 3 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Symptoms not related to CT findings. Detailed Answer: Hello, Thanks for posting your query. The mild mucosal thickening that has been found on CT scan is not likely to cause the nausea and dizziness that your husband is having. The mild mucosal thickening is suggestive of an inflammation of the mucosa that can happen due to a chronic sinusitis or an allergic cause. This gradually improves with proper treatment. Other causes for these symptoms that need to be ruled out are- Weakness, any infections in the recent past, lack of proper regular meals, as a side effect of some medicines, electrolyte imbalance cervical spondylosis etc. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Follow-up: What does'mild mucosal thickening in the anterior left maxillary sinuses'mean? 13 minutes later
he is type 1 diabetic and are the CalAT findings anything to worry about
Answered by Dr. Praveen Tayal 25 minutes later
Brief Answer: Nothing to worry about. Detailed Answer: Hello. Thanks for writing again. Being Diabetic can also cause a neuropathy causing the dizziness. The CT scan findings are not worrisome. These can be easily treated with medicines and regular steam inhalation. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards